UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (117) 117
physical sciences (100) 100
science & technology (100) 100
analysis (47) 47
bergman space (36) 36
bergman kernel (32) 32
fock space (28) 28
mathematics, applied (27) 27
bergman spaces (20) 20
mathematics, general (20) 20
toeplitz operator (20) 20
analytic functions (19) 19
mathematical analysis (19) 19
complex variables (18) 18
mathematics - complex variables (16) 16
algebra (15) 15
operators (14) 14
berezin transform (13) 13
functional analysis (13) 13
operator theory (13) 13
differential geometry (11) 11
dynamical systems and ergodic theory (11) 11
kernels (11) 11
toeplitz operators (11) 11
32a36 (10) 10
convex and discrete geometry (10) 10
geometry (10) 10
mathematics - functional analysis (10) 10
weighted bergman spaces (10) 10
32a25 (9) 9
abstract harmonic analysis (9) 9
applications of mathematics (9) 9
fourier analysis (9) 9
global analysis and analysis on manifolds (9) 9
hankel operator (9) 9
fock spaces (8) 8
physics (8) 8
primary 47b35 (8) 8
theoretical, mathematical and computational physics (8) 8
47b35 (7) 7
hilbert space (7) 7
mathematical functions (7) 7
32m15 (6) 6
bergman projection (6) 6
group theory and generalizations (6) 6
mathematical theorems (6) 6
weighted bergman space (6) 6
curvature (5) 5
entire functions (5) 5
functions of complex variables (5) 5
interpolation (5) 5
kernel functions (5) 5
matematik (5) 5
partial differential equations (5) 5
reproducing kernel (5) 5
schatten class (5) 5
32q15 (4) 4
[math.math-fa]mathematics [math]/functional analysis [math.fa] (4) 4
asymptotic behavior (4) 4
asymptotic expansion (4) 4
bergman kernels (4) 4
besov space (4) 4
bounded symmetric domain (4) 4
compact operators (4) 4
differential operators (4) 4
dirichlet problem (4) 4
funcions de variables complexes (4) 4
functions of a complex variable (4) 4
hankel operators (4) 4
mathematical physics (4) 4
physics, mathematical (4) 4
polynomials (4) 4
reproducing kernels (4) 4
research (4) 4
sampling (4) 4
statistics for business/economics/mathematical finance/insurance (4) 4
studies (4) 4
symmetry (4) 4
30h20 (3) 3
32a37 (3) 3
46e15 (3) 3
47b10 (3) 3
47b38 (3) 3
[math.math-cv]mathematics [math]/complex variables [math.cv] (3) 3
applied mathematics (3) 3
balanced metrics (3) 3
bargmann space (3) 3
bounded symmetric domains (3) 3
carleson measure (3) 3
concentration operator (3) 3
fock-space (3) 3
forelli-rudin construction (3) 3
funcions analítiques (3) 3
functional calculus (3) 3
harmonic functions (3) 3
inequalities (3) 3
integrals (3) 3
kähler metrics (3) 3
linear transformations (3) 3
mathematical models (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2012, 2012, Graduate Texts in Mathematics, ISBN 9781441988003, Volume 263, 350
eBook
Journal of inequalities and applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 10
...)$ be the Fock space induced by ϕ. In this paper, we conclude that the Bergman projection is bounded from the pth Lebesgue space L p ( ϕ ) $L^{p}(\phi )$ to F p ( ϕ ) $\mathcal{F}^{p}(\phi)$ for 1 ≤ p ≤ ∞ $1\leq p \leq\infty... 
reverse-Hölder inequality | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Bergman projection | Bergman kernel | Physical Sciences | Mathematics, Applied | Science & Technology | Eigenvalues | Mathematical analysis | Complex variables | Research
Journal Article
The Journal of geometric analysis, ISSN 1559-002X, 05/2011, Volume 23, Issue 1, pp. 170 - 201
Journal Article
The Rocky Mountain journal of mathematics, ISSN 0035-7596, 2019, Volume 49, Issue 1, pp. 47 - 71
We discuss the regularity of extremal functions in certain weighted Bergman and Fock type spaces... 
Bergman space | Density of polynomials | And phrases. Extremal problem | Fock space | Regularity | Physical Sciences | Mathematics | Science & Technology
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2010, Volume 367, Issue 1, pp. 75 - 97
We show that the Berezin transform associated to the harmonic Fock (Segal–Bargmann) space on C n has an asymptotic expansion analogously as in the holomorphic case... 
Berezin transform | Harmonic Bergman kernel | Asymptotic expansion | Horn hypergeometric functions | Harmonic Fock space | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology | Universities and colleges
Journal Article
Journal Article
Annals of global analysis and geometry, ISSN 0232-704X, 6/2016, Volume 49, Issue 4, pp. 349 - 359
Journal Article
The Journal of geometric analysis, ISSN 1050-6926, 2009, Volume 19, Issue 4, pp. 890 - 910
We prove upper pointwise estimates for the Bergman kernel of the weighted Fock space of entire functions in L (2)(e (-2 phi... 
Bergman kernel | Compactness canonical operator | Physical Sciences | Mathematics | Science & Technology | Mathematics - Complex Variables | Holomorphic functions | Functions of complex variables | Funcions holomorfes | Funcions de variables complexes
Journal Article
Annales de l'Institut Fourier, ISSN 0373-0956, 2018, Volume 68, Issue 6, pp. 2311 - 2328
We show that under mild conditions, a Gaussian analytic function F that a.s. does not belong to a given weighted Bergman space or Bargmann- Fock space has the property that a.s... 
Fock | Bargmann | Bergman | Gaussian | Random | Physical Sciences | Mathematics | Science & Technology
Journal Article
Journal of functional analysis, ISSN 0022-1236, 11/2019, Volume 277, Issue 10, pp. 3436 - 3466
.... In this paper, we study weighted composition operators acting between two large weighted Fock spaces Fωp and Fωq... 
Bergman space | Carleson measure | Weighted composition operators | Schatten class | Physical Sciences | Mathematics | Science & Technology
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 05/2012, Volume 389, Issue 2, pp. 1086 - 1104
We give criteria for boundedness of the associated Bergman-type projections on Lp spaces on Cn with respect to generalized Gaussian weights exp(−|z|2m), m>0... 
Reproducing kernel | Higher order Fock space | Bergman projection | Mittag–Leffler function | Mittag-Leffler function | Physical Sciences | Mathematics | Mathematics, Applied | Science & Technology
Journal Article
Indiana University mathematics journal, ISSN 0022-2518, 1/2015, Volume 64, Issue 5, pp. 1553 - 1573
In this paper, we study the compactness of operators on the Bergman space of the unit ball and on very generally weighted Bargmann-Fock spaces in terms of the behavior of their Berezin transforms... 
Bergman space | Berezin transform | Compact operators | Sufficiently localized operator | Toeplitz operator | Fock space | Physical Sciences | Mathematics | Science & Technology
Journal Article
Journal of the Australian Mathematical Society (2001), ISSN 1446-7887, 02/2015, Volume 98, Issue 1, pp. 129 - 144
Journal Article
Journal of functional analysis, ISSN 0022-1236, 06/2015, Volume 268, Issue 12, pp. 3790 - 3833
.... The asymptotic analysis we give is in the setting of the holomorphic and the harmonic Fock spaces, respectively. 
Bergman space | Berezin transform | Asymptotic analysis | Harmonic Fock space | Physical Sciences | Mathematics | Science & Technology
Journal Article
Complex analysis and operator theory, ISSN 1661-8262, 09/2019, Volume 13, Issue 7, pp. 3457 - 3478
Journal Article
Integral equations and operator theory, ISSN 0378-620X, 11/2013, Volume 77, Issue 3, pp. 355 - 370
We obtain sufficient conditions for a densely-defined operator on the Fock space to be bounded or compact... 
47B07 | Bergman space | 47B38 | Fock space | Gaussian measure | Analysis | Secondary 47B35 | Berezin transform | Hilbert–Schmidt operator | Mathematics | Toeplitz operator | Primary 30H20 | Hilbert-Schmidt operator | Physical Sciences | Science & Technology
Journal Article
The Journal of geometric analysis, ISSN 1050-6926, 10/2016, Volume 26, Issue 4, pp. 2602 - 2638
.... We use the observation that after rescaling the Kahler potential in a -neighborhood of a given point, the potential becomes an asymptotic perturbation of the Bargmann-Fock metric... 
Asymptotic expansion | Bargmann–Fock space | Bergman kernel | Kahler manifolds | Physical Sciences | Mathematics | Science & Technology | Kernels
Journal Article
Complex variables and elliptic equations, ISSN 1747-6933, 04/2016, Volume 61, Issue 4, pp. 562 - 573
In this paper, we define a class of integral operators on the space associated with the Fock space... 
integral operators | Fock spaces | Bergman spaces | Physical Sciences | Mathematics | Science & Technology | Norms | Operators | Complex variables | Integrals | Mathematical analysis | Images
Journal Article
Complex variables and elliptic equations, ISSN 1747-6933, 09/2020
...(2)} be the Fock-Bargmann-Hartogs domain, where mu > 0. For any fixed positive integer m, we prove that there exists a unique positive integer n(0... 
Physical Sciences | Mathematics | Science & Technology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.